Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

What does heart rate of 96 to 99 bpm indicate?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1980
Answered : 1 Question
Question
Hi my heart rate is fluctuating between 96 and 99 at resting and I've felt a little woozy, what should I do? should I seek immediate treatment?
Posted Thu, 21 Aug 2014 in Heart Rate and Rhythm Disorders
 
 
Answered by Dr. Rahul Tawde 1 hour later
Brief Answer:
Relaxation needed

Detailed Answer:
Hi,

Thanks for posting your concern in the HCM.

A heart rate between 90 to 99 bpm is borderline high. This along with light-headedness or woozy feeling can be because of meany reasons. Most commonly they arise from anxiety disorder in the absence of any other systemic abnormality.

So, relaxation sessions will be helpful. Please also maintain sleep hygiene. If you are a shift worker, you have to adjust your body clock with the office hours by gradually fixing a sleep time range.

But, there are some warning signs for which you should seek medical attention-
1. Palpitation, black out, shortness of breath
2. Loss of consciousness, any neurologic symptom
3 chest pain
4. Bizarre sensation
5. Gait disturbance or problem in body balance
6. Tremor,
7. Ringing sensation in ear or head rolling
8. Fever

If you have any of these, you need to consult a local physician immediately.
If the problem increases progressively, you will have to consult your local physician for further evaluation.

A baseline investigation including Hb level and an ECG along with clinical examination by a local physician will help you to exclude common causes.

You also need to provide these information and history of any present or past medical illness of yours, for further assistance.

If you have any queries, please write back.
Regards,
Dr. Kaushik
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor